# SDR K11A2013031829009

- Difficulty date: September 19, 2012
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,020 hours, 47,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSDRILLED HOLE IN FRAME CAP STA 480 STR 26R.
